MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888135132
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Post market vigilance (pmv) led a photographic evaluation of one device.The visual inspection of the returned photo noted: the image depicts the catheter being used during a surgical procedure.The red luer adapter is disengaged from the extension tube.Without the physical device functional evaluation is precluded.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the catheter's tip (tube head) had prolapsed during crrt (continuous renal replacement therapy).The catheter was not repaired and there was a leak at the luer connector.No cracks observed in the luer joint and iodophor was used as cleaning agent on the device.Tego was not utilized and the insertion site was treated prior to product placement.They had to removed the device to resolve the issue and the adapters were tighten by hands.The leak was located in the catheter fittings and extension tubes (arterial side).There was no other products being utilized with the device and the procedure was completed.There was no blood loss and no medical intervention done to the patient.There was no reported patient outcome.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CR  20101
MDR Report Key9847253
Report Number3009211636-2020-00070
Device Sequence Number3432550
Product Code MPB
UDI-Device Identifier10884521006218
UDI-Public10884521006218
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030209
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2024
Device Model Number8888135132
Device Catalogue Number8888135132
Device Lot Number1904200111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR